# SDR HNAA2021101800518

- Difficulty date: September 23, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 48,074 hours, 44,390 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON RH LAV-TO-CARGO BULKHEAD SUPPORT (BANANA PANEL) LOWER END AT FRAME 61 .... REMOVED CORROSION ON LOWER END OF RH LAV-TO-CARGO BULKHEAD SUPPORT (BANANA PANEL) AT FRAME 61 IAW EMB145 SRM 51-10-03. FOUND CORROSION ON RH LAV-TO-CARGO BULKHEAD SUPPORT (BANANA PANEL) TO BE EXTENSIVE AND BEYOND ANY ALLOWABLE LIMITS. REMOVED AND REPLACED RH LAV-TO- CARGO BULKHEAD SUPPORT (BANANA PANEL) AT FRAME 61 IAW EMB145 SRM 51-40-02, EMB 145 SRM 51-20-03, AND EMB 145 SRM 51-40-09.
